NEXT GENERATION OF DENTAL SCIENCE

from Ab Initio Calculation to Medical Practice

This symposium aims to promote collaboration among medicine, engineering, and science, with computer simulations at its core. It will serve as a stepping stone to explore how simulation studies can contribute to the future of medical science.

02 - 03 March 2021

16:25-18:50 JST / 08:25-10:25 CET

SPEAKER



Prof. Andrea Pietropolli CharmetCa'Foscari University of Venice

"Modelling hydroxyapatite by periodic DFT calculations: from bulk properties to surface adsorption processes"



Prof. Hitoshi Washizu
University of Hyogo
"Analyses of interfaces of electrolytes and water environments using multi-scale molecular simulations"



Prof. Lars Pastewka University of Freiburg

"Soft and aqueous lubrication"



Prof. Yoshitomo HondaOsaka Dental University

"What is stress-induced cellular senescence?"

REGISTRATION & MORE INFO

Please access our website from the QR code or URL

DEADLINE

MARCH 02, 12:00 JST

https://www.kit.ac.jp/2021/02/ symposium20210302/



ORGANIZER



Prof. Tomoko Mizuguchi Kyoto Institute of Technology



Prof. Andrea
Pietropolli Charmet
Ca'Foscari University
of Venice





KIT International Open-tech Webinar 2021 Program

TIME TABLE

JST	CET	02 March Tuesday	03 March Wednesday
16:25	8:25	Opening Remarks: Prof. Tomoko Mizuguchi KIT: Kyoto Institute of Technology	Note: Prof. Tomoko Mizuguchi KIT
16:30	8:30	Prof. Andrea Pietropolli Charmet CFUV: Ca'Foscari University of Venice	Prof. Lars Pastewka University of Freiburg
		"Modelling Hydroxyapatite By Periodic DFT Calculations: From Bulk Properties To Surface Adsorption Processes"	"Soft and aqueous lubrication"
17:15	9:15	Q&A 15min	
17:30	9:30	Connecting Change 10min	
17:40	9:40	Prof. Hitoshi Washizu University of Hyogo	Prof. Yoshitomo Honda Osaka Dental University
		"Analyses of interfaces of electrolytes and water environments using multi-scale molecular simulations"	"What is stress-induced cellular senescence?"
18:25	10:25	Q&A (15min)	
18:40	10:40	Info for the 2nd day: Prof. Tomoko Mizuguchi KIT	Closing address: Prof. Andrea Pietropolli Charmet CFUV

JST: Japan Standard Time CET: Central European Time



